# SDR AUS20040099

- Difficulty date: February 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.27MK 500
- Engine: Rroyce DART531
- Propeller: Rotol R1934304
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Switch
- Part number: 02597
- Condition: Faulty
- Location: Engine
- Part time: 7,714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE LOW TORQUE SWITCH FAULTY.   WORKSHOP INVESTIGATION FOUND THE FOLLOWING DEFECTS WITH THE SWITCH:  SLIGHT DISTORTION ON SWITCH BASE  SWITCH CAP O'RING GROOVES SCORED.   PIN TERMINAL ASSEMBLY HAD CORROSION ON PINS.
